# SDR DALA2022072405091

- Difficulty date: July 24, 2022
- Submitted: July 24, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767
- Aircraft serial: 29700
- Aircraft time: 84,957 hours, 16,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1805, FOUND FLIGHT ATTENDANT LOWER LOBE CREW REST (FALLCR) FAILED/INOP DURING EMERGENCY LIGHTS OPERATIONAL TEST. CORRECTIVE ACTION: PERF OP CHK OF FALLCR PER B767 AMM 33-51. CHKS GOOD. OK FOR SVC. (9011110)
